# SDR CALA2024112202921

- Difficulty date: November 22, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 95,360 hours, 13,455 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T106597
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FOUND DOOR NACELLE ASSY. ON E2 SIDE ALSO MISSING. REF. L/P 9904036 ON LOCATION 436/446. REQUESTING CDL DEFERRAL PER CDL 54C. DEFERRED PER CDL 54C. COMPLIED WITH DDP. INSTALLED PLACARD.
